# SDR ASAA0210336

- Difficulty date: December 2, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LEFT WING LEADING EDGE AT WING STATION 361-494 CHAFED.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR PER SRM.  (M)
